# SDR IPXA2025051950196

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 40,378 hours, 23,166 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Stiff
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE WINDOW LATCH SLIGHTLY STIFF TO OPEN,SEEMS TO NEED A LITTLE LUBRICATION ADJUSTED CAPT #2 SLIDING WINDOW INBD/OTBD LINK ARM ROD END REF AMM TASK 56-11-02-825-001. OPERATED SLIDING WINDOW, NO OBSTRUCTION NOTED. CAPT SLIDING WINDOW OPERATION CHECK GOOD.
